# SDR KBMA112014

- Difficulty date: November 28, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Aircraft time: 3,177 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 9550168760
- Condition: Worn
- Location: Engine
- Part time: 3,062 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITER, CENTER CONDUCTOR WORN.  REMOVED AND REPLACED WITH NEW PART.
